# SDR UIEA2018120802801

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,189 hours, 10,751 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RIGHT ENGINE PRV. CREW FEED BACK, REPORTED NO PRESSURE FLUCTUATIONS, ALL NORMAL TEMPERATURE CONDITIONS, NO BLEED PRESSURE LIGHT INDICATION. COMPLIED WITH AIR SUPPLY CONTROL SYSTEM TEST. BITE PASS IAW AMM CH 36-23-00, MESSAGE ERASED IAW AMM CH 31-41-00.
